Back
 AM  Vol.5 No.8 , May 2014
Generalization of Uniqueness Theorems for Entire and Meromorphic Functions
Abstract: In this paper, we deal with the uniqueness problems on entire and meromorphic functions con- cerning differential polynomials that share fixed-points. Moreover, we generalise and improve some results of Weichuan Lin, Hongxun Yi, Meng Chao, C. Y. Fang, M. L. Fang and Junfeng xu.
Cite this paper: Waghamore, H. and Shilpa, N. (2014) Generalization of Uniqueness Theorems for Entire and Meromorphic Functions. Applied Mathematics, 5, 1267-1274. doi: 10.4236/am.2014.58118.
References

[1]   Hayman, W.K. (1964) Meromorphic Functions. Clarendon Press, Oxford.

[2]   Yang, C.C. and Hua, X.H. (1997) Uniqueness and Value-Sharing of Meromorphic Functions. Annales Academia Scientiarum Fennica Mathematica, 22, 395-406.

[3]   Fang, M.L. and Hong, W. (2001) A Unicity Theorem for Entire Functions Concerning Differential Polynomials, Indian. Journal of Pure and Applied Mathematics, 32, 1343-1348.

[4]   Lin, W.C. and Yi, H.X. (2004) Uniqueness Theorem for Meromorphic Functions Concerning Fixed Points. Complex Variables, Theory and Application, 49, 793-806.

[5]   Chao, M. (2008) Uniqueness Theorems for Differential Polynomials Concerning Fixed Points. Kyungpook Mathematical Journal, 48, 25-35.
http://dx.doi.org/10.5666/KMJ.2008.48.1.025

[6]   Fang, C.Y. and Fang, M.L. (2002) Uniqueness of Meromorphic Functions and Differential Polynomials. Computers & Mathematics with Applications, 44, 607-617.
http://dx.doi.org/10.1016/S0898-1221(02)00175-X

[7]   Lin, W.C. and Yi, H.X. (2004) Uniqueness Theorems for Meromorphic Functions. Indian Journal of Pure and Applied Mathematics, 35, 121-132.

[8]   Qiu, H.L. and Fang, M.L. (2004) On the Uniqueness of Entire Functions. Bulletin of the Korean Mathematical Society, 41, 109-116.
http://dx.doi.org/10.4134/BKMS.2004.41.1.109

[9]   Yang, C.C. and Yi, H.X. (2003) Uniqueness Theory of Meromorphic Functions. Kluwer Academic Publishers, London.

[10]   Zhang, Q.C. (2005) Meromorphic Functions That Share One Small Functions with Its Derivatives. Journal of Inequalities in Pure and Applied Mathematics, 6, Article ID: 116.

[11]   Xu, J.F. and Yi, H.X. (2007) Uniqueness of Entire Functions and Differential Polynomials. Bulletin of the Korean Mathematical Society, 44, 623-629.
http://dx.doi.org/10.4134/BKMS.2007.44.4.623

[12]   Yi, H.X. (1999) Meromorphic Functions That Share One or Two Values II. Kodai Mathematical Journal, 22, 264-272.
http://dx.doi.org/10.2996/kmj/1138044046

[13]   Yi, H.X. (1995) Meromorphic functions That Share One or Two Values. Complex Variables, Theory and Application, 28, 1-11.

[14]   Frank, G. and Reiders, M. (1998) A Unique Range Set for Meromorphic Functions with 11 Elements. Complex Variables, Theory and Application, 37, 185-193.

 
 
Top